# SDR COMA9710038

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Press Regulator
- Part number: 38E966A
- Condition: Inoperative
- Location: Right
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD LEFT STABILIZER, RT STABILIZER AND INBOARD LEFT WING DEICE INOPERATIVE, LIGHTS COME ON, ON BOTH TIMES 1 AND 2. REPLACED RIGHT SIDE DE-ICE PRESS REGULATOR.
